# SDR CA970815003

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 28E996
- Condition: Leaking
- Location: Eng Oil/Fuel
- Part time: 1,671 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL COOLER LEAKING. OIL COOLER REPLACED.
